The possible rate of decrease of solutions of one type of partial differential equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2005-2007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a22,
author = {V. Z. Meshkov},
title = {The possible rate of decrease of solutions of one type of partial differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2005--2007},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a22/}
}
V. Z. Meshkov. The possible rate of decrease of solutions of one type of partial differential equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2005-2007. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a22/